# SDR YENA201708050625

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 63,650 hours, 22,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A METALLIC ELECTRICAL ODOR DETECTED IN THE COCKPIT AND FWD CABIN WHILE CLIMBING THROUGH FL320 TO OUR CRUISE ALTITUDE OF FL350. SELECTED PACK 1 TO OFF AND DONNED THE OXYGEN MASKS FOR APPROXIMATELY 8 MINUTES, ODOR NO LONGER DETECTED. SOURCE OF ODOR POSSIBLY PACK 1, COULD NOT FIND ANOTHER SOURCE IN COCKPIT OR CABIN. SMOKE LAVATORY SMOKE ECAM TEMPORARILY CAME ON. FA'S SMELLED SMOKE FROM FWD LAVATORY AND WATER HEATER WAS HOT TO THE TOUCH. SELECTED WATER HEATER OFF. NO INDICATION OF FIRE IN LAVATORY TRASH.  TROUBLESHOT PER INFO NOTICE 2017-T015A AND TSM 05-50-00-810-831-A AND 24-00-00-810-823-A. COULD NOT DUPLICATE FAULT. AS PRECAUTIONARY, REPLACED #1 OZONE FILTER IAW AMM 21-51-41. NO LEAKS NOTED. OPS CHECK GOOD. A/C OK FOR SVC. INSPECTED FWD LAV, NO FOUND OF EVIDENCE ELECTRIC SMOKE, AS PRECAUTIONARY, REMOVED AND REPLACED FWD LAV WATER HEATER IAW AMM 38-12-16 PB401. OP'S CHECK AND LEAK CHECKED GOOD. OK FOR SERVICE.
